# SDR UIEA2011063000348

- Difficulty date: June 30, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 91,897 hours, 15,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Damaged
- Location: Bs 2200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE AT FUSELAGE, BS2200, S38L TO 40L FRAME FAIL SAFE (BS2200, S38L TO S40L FRAME FAIL SAFE CHORD REPAIR ACCOMPLISHED IAW RS 53-60-37121, REV A)
